Opuscula Math. 38, no. 5 (2018), 597-621

Opuscula Mathematica

The spectral theorem for locally normal operators

Aurelian Gheondea

Abstract. We prove the spectral theorem for locally normal operators in terms of a locally spectral measure. In order to do this, we first obtain some characterisations of local projections and we single out and investigate the concept of a locally spectral measure.

Keywords: locally Hilbert space, locally \(C^*\)-algebra, locally normal operator, local projection, locally spectral measure.

Mathematics Subject Classification: 47B15, 46A13, 46C05.

Full text (pdf)

  • Aurelian Gheondea
  • Bilkent University, Department of Mathematics, 06800 Bilkent, Ankara, Turkey
  • Institutul de Matematică al Academiei Române, C.P., 1-764, 014700 Bucuresti, România
  • Communicated by P.A. Cojuhari.
  • Received: 2018-02-23.
  • Revised: 2018-05-14.
  • Accepted: 2018-05-15.
  • Published online: 2018-06-12.
Opuscula Mathematica - cover

Cite this article as:
Aurelian Gheondea, The spectral theorem for locally normal operators, Opuscula Math. 38, no. 5 (2018), 597-621, https://doi.org/10.7494/OpMath.2018.38.5.597

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.